# SDR SWAA2021071286781

- Difficulty date: June 21, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94816
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET - BS 500D STRINGER 19L. ; CRACKED GUSSET - BS 500D STRINGER 19L. PN # 143A9481-6. / [01] REMOVED FCB GUSSET BS 500D STR 19L PER SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW L/H GUSSET IAW SRM 51-40-02 AND DWG 143A7902 REV. 0; [03] VERIFIED ITEM 2.; [04] OK TO INSTALL NEW GUSSET.; [05] VERIFIED LOCATED AND DRILLED NEW L/H GUSSET IAW SRM 51-40-02 AND DWG 143A7902 REV. 0 OK TO INSTALL NEW GUSSET.; [06] INSTALLED NEW GUSSET IAW SRM 51-40-02 AND DWG 143A7902 REV : -; [07] UPDATE LOT# 1457201-12 FOR GUSSET PN/ 143A9481-6 - BS 500D STRINGER 19L; [08] VERIFIED - ITEM 6 AND 7.; [09] VERIFIED INSTALLATION OF BS500D STRINGER 19L GUSSET PER SRM 51-40-02; DWG 143A7902
